ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimum aperture distributions in the presence of blockage

Sachidanand, M and Ramakrishna, S (1978) Optimum aperture distributions in the presence of blockage. In: Electronics Letters, 14 (17). 556-558 .

[img] PDF
opt.pdf - Published Version
Restricted to Registered users only

Download (578Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

A method is presented for optimising the performance indices of aperture antennas in the presence of blockage. An N-dimensional objective function is formed for maximising the directivity factor of a circular aperture with blockage under sidelobe-level constraints, and is minimised using the simplex search method. Optimum aperture distributions are computed for a circular aperture with blockage of circular geometry that gives the maximum directivity factor under sidelobe-level constraints.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Institution of Electrical Engineers.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 28 Oct 2010 06:29
Last Modified: 28 Oct 2010 06:30
URI: http://eprints.iisc.ernet.in/id/eprint/33490

Actions (login required)

View Item View Item